# SDR ABXA050207

- Difficulty date: August 29, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 46,696 hours, 36,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE. SWAPPED EMERGENCY LIGHT BATTERY WITH SPARE. OPS CHECKED GOOD IAW B767 AMM 33-00.
